Recent developments in algebraic topology : a conference to celebrate Sam Gitler's 70th birthday, December 3-6, 2003, San Miguel de Allende, M�exico / [electronic resource] Alejandro �Adem, Jes�us Gonz�alez, Guillermo Pastor, editors. - Providence, R.I. : American Mathematical Society, c2006. - 1 online resource (xvi, 191 p. : ill.) - Contemporary mathematics, v. 407 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 407. .

Includes bibliographical references.

The mathematical work of Sam Gitler, 1960-2003 / The topology of the category of open and closed strings / A spectral sequence approach to normal forms / On the degree 2 map for a sphere / On the fibrewise Poincare-Hopf theorem / A localization principle for orbifold theories / On classifying spaces for the family of virtually cyclic subgroups / Symmetric products of two dimensional complexes / Block bundle obstruction to Kervaire invariant one / Upper bounds for the span of projective Stiefel manifolds / On $_2$-equivariant loop spaces / Donald M. Davis -- Nils A. Baas, Ralph L. Cohen and Antonio Ram�irez -- Martin Bendersky and Richard C. Churchill -- F. R. Cohen and I. Johnson -- Christopher L. Douglas -- Tommaso de Fernex, Ernesto Lupercio, Thomas Nevins and Bernardo Uribe -- Daniel Juan-Pineda and Ian J. Leary -- Sadok Kallel and Paolo Salvatore -- Kee Yuen Lam and Duane Randall -- Parameswaran Sankaran and Peter Zvengrowski -- Miguel A. Xicot�encatl --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821879979 (online)

Algebraic topology.

QA612 / .R43 2006

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha